# SDR C77A20151216002

- Difficulty date: December 16, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 21,553 hours, 12,458 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Part time: 10,887 hours, 6,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR, RT SEAT TRACK, PN 170-03263-001, Y=260.4, CORRODED IN SEVERAL AREAS FROM FRAME 12 - 20, X=3679 - 6070.  R & R FWD CABIN LT SEAT TRACK IAW SRM 51-41-01 & 51-43-01 ON WO 19664892E3 IAW EO E175-53MR-062 REV 5 WO 1994239.
